Posted by JJS (22.214.171.124) on January 30, 2001 at 23:36:51:
In Reply to: Nice while it lasted! posted by Joy on January 30, 2001 at 08:38:14:
I was on 180 a day when I first started, and completely skipped a cycle. For blood pressure reasons, the Verap was then upped to 240 a day, took it for 8 months evey day before a cycle started, which is the present one, and it has since been upped to the max 480 mg. and this bastard is still going after seven weeks. I know this doesn't answer your question, but I do credit the Verap with at least knocking out that first cycle. And what I've heard is that it is a great drug when used in combo with others particularly Lithium, but be careful with that one, lots of side effects there. Liver damage, blood levels need monitoring, more. Talk to your doc. Tell Lee to hang in there and don't get discouraged. Tell him to be grateful for the week without pain! (That is such a shitty thing to be grateful for ain't it?) Good luck!
Post a Followup